# SDR ASAA2022020637364

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,379 hours, 9,638 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC DURING PREFLIGHT SHOWING "MAP" FLAG AND "NO VSPD" ON COPILOTS INSTRUMENTATION. GROUNDED - YES. NOTICES EXTINGUISH WHEN FMC SELECTED TO EITHER BOTH ON LEFT OR RIGHT. BOTH FMC SENSOR PAGES FAIL THEIR OPPOSITE COMPUTER. CYCLED RIGHT FMC CB NORMAL OPERATION RESUMES W/ NO FLAGS. ACCOMPLISHED FMC OPERATIONAL TEST REF B737-900 AMM 34-61-00, OBSERVING CORRECT SOFTWARE INSTALLATION AND PERFORMANCE PARAMETERS. ETOPS GROUND VERIFICATION SUCCESSFUL.
